# SDR DALA2015031002097

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 54,912 hours, 10,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1357
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK-CABIN SEAT TRACK FOUND CORROSION AT STA 1357 AND RBL 88.5.   THE CORROSION REMOVED AT STA 1357 AND RBL 88.5.  THE CLEANUP DEPTH IN BOTTOM OF TRACK IS 0.050",  THE ALLOWABLE DAMAGE IS 0.030", FOUND OUT OF LIMITS IAW SRM 53-00-52. REPLACED THE SEAT TRACKIAW NRC 250-037.
